# SDR USAASB04009

- Difficulty date: January 18, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Detached
- Location: Rt Pack Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, G

## Discrepancy

CLE - FLT 232 - EN ROUTE FROM CLT TO CLE, CREW REPORTED THAT APPROXIMATELY 110 MILES SOUTH OF CLE AT FL250, THE AIRCRAFT EXPERIENCED A LOSS OF CABIN PRESSURE.  CREW DECLARED AN EMERGENCY AND ACCOMPLISHED AN EMERGENCY DESCENT TO 10,000 FEET AND CONTINUED ONTO CLE.  OXYGEN MASK DID DEPLOY.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  S/D - MAINTENANCE FOUND THE DUCTING AT THE RIGHT AIR CYCLE MACHINE DETACHED.  REATTACHED DUCTING.  REMOVED AND REPLACED RIGHT PACK FLOW CONTROL VALVE, P/N 396442-1, FOR FAILING SINGLE PACK CONFIDENCE CHECK. ALSO, REMOVED AND REPLACED THE RIGHT PACK 35 DEGREE SENSOR, P/N B7040-2, AND THE RIGHT WATER SEPARATOR P/N 183010-4, FOR BROKEN SCREEN INSIDE.  REMOVED AND REPLACED OXYGEN GENERATORS
